| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated tacrolimus (tac) result obtained on a patient sample on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating the event.
Event or Problem Description
The customer reported an erroneously elevated tacrolimus (tac) patient sample result was obtained on a dimension® exl¿ 200 integrated chemistry system.The erroneously elevated result was not reported to the physician(s).The same sample was reprocessed on the original dimension® exl¿ 200 integrated chemistry system.A lower result was obtained, considered correct and reported to the physician.There is no known reports of patient intervention or adverse health consequences due to the falsely elevated tacrolimus (tac) result.
Additional Manufacturer Narrative
Additional information (30-aug-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data.No reagent or instrument issues were identified.A high absorbance value was observed for the initial sample, which indicates elevated hemoglobin present.The cause of the event is consistent with the presence of red blood cells (rbc).A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.In section h6, the investigation finding and investigation conclusion codes were updated.Initial mdr was filed on 03-jul-2024.